I have been taking this for about 1 year and it has helped tremendously with depression however, I have gained a lot of weight.I cant relate this to anything else? Also I have no sexual desire which this isnt me. Any answers or comments would be appreciated.
Hi, mom! Neither problem is your fault and both are side effects of your medication. You can minimize the weight gain with careful eating and exercise, but you can't eliminate it and sexual dysfunction is very common.
You should have a talk with doctor about possibly trying a different medication but you might have to try a few before you find one that doesn't cause these side effects. Every drug affects every person entirely differently. Ask about possibly adding Buspar which might help with your lack of desire or Wellbutrin which you might find more neutral in both departments.
Good luck, WCV
Morning Mom; As always our great friend WCV; has answerd this perfict, Just wanted to add I have found it is much easier for the doctor to give you something for the sexual problems which are very common with this medication and many others.There are around 5 good meds now to help with this problem side effect, And it is much easier to correct this then to have to try sometimes other meds to help with the depression.So please check with your doctor about help with this. They are used to helping us with this. Chuck1957 The most commonly reported side effects were difficulties in sexual desire, sexual performance, sexual satisfaction,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 May 2014 • 1 answer
Updated 1 Jan 2018 • 5 answers
Updated 14 Sep 2015 • 2 answers
How long do I have to wait until I lose the weight I gained taking rexulti since I gained 15 pounds?
Updated 13 Aug 2016 • 1 answer
Posted 12 Sep 2018 • 0 answers